Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Infant having high fever, stomach infection, taking taxim, fever subsided, stopped calpol. Can I give Kufril drops?

My 10 month old child had high fever , stomach infection for which doctor prescribed calpol drops and taxim o dry syrup. As fever has subsided, we have stopped giving calpol drops but continuing to give taxim o alone for the prescribed period of 5 days.. Now, she has cough , cold.. My questions are 1) Can I give Kufril drops along with taxim o? Not sure of the effects of giving both these together.. 2) Is it OK to give 7 drops of Kufril for 3 times a day? Or should I increase the dosage?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
You can continue taxim-o as advised by your doctor for 5 days.
As your child developed cold and cough, you can give Kufril along with Taxim-O, but consult your Docotr
and he will examine your child and his respiratory system.
Use prescribed medication after the examination by your doctor.
Hope i have answered your query.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor